ℋ2 filtering of discrete-time Markov jump linear systems through linear matrix inequalities. Fioravanti, A. R., Gonçalves, A. P. C., & Geromel, J. C. Int. J. Control, 81(8):1221-1231, 2008.
ℋ2 filtering of discrete-time Markov jump linear systems through linear matrix inequalities. [link]Link  ℋ2 filtering of discrete-time Markov jump linear systems through linear matrix inequalities. [link]Paper  bibtex   
@article{journals/ijcon/FioravantiGG08,
  added-at = {2016-01-21T00:00:00.000+0100},
  author = {Fioravanti, André R. and Gonçalves, Alim P. C. and Geromel, José Claudio},
  biburl = {http://www.bibsonomy.org/bibtex/25965b4db548d9cd603cf23a1e4753a6a/dblp},
  ee = {http://dx.doi.org/10.1080/00207170701601710},
  interhash = {b35ec54d47877bd3dd930c771b708b30},
  intrahash = {5965b4db548d9cd603cf23a1e4753a6a},
  journal = {Int. J. Control},
  keywords = {dblp},
  number = 8,
  pages = {1221-1231},
  timestamp = {2016-01-22T11:35:54.000+0100},
  title = {ℋ2 filtering of discrete-time Markov jump linear systems through linear matrix inequalities.},
  url = {http://dblp.uni-trier.de/db/journals/ijcon/ijcon81.html#FioravantiGG08},
  volume = 81,
  year = 2008
}
Downloads: 0